# SDR QXEA200600018

- Difficulty date: January 8, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 10,620 hours, 11,020 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2369, POWERPLANT MESSAGE ON ED DURING CLIMB.  MAINTENANCE C/W RESET PROCEDURES IAW Q400 AMM 73-21-00 PAGE 201.  GROUND RAN AIRCRAFT WITH NO FURTHER MESSAGE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
